# SDR SWIA202165058

- Difficulty date: December 29, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP VANE SKIN IS CHAFFED ON L/E JUST O/B OF MID VANE ACTUATOR    (C-CHECK RO 3/14/2022)    DAMAGE FOUND ON R/H I/B FLAP VANE L/E WEAR PLATE, NO DAMAGE NOTED UNDER WEAR PLATE ON L/E SKIN. REMOVED AND REPLACED WEAR PLATE REF. CRJ 200 SRM 51-42-13-001-001-A01.
